Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 69, NWS Charleston, WV

July 7, 2017Boyd County, Carter County, Greenup County, Kentucky; Cabell County, Mason County, West Virginia; 5 counties in Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jul 7, 2017, 7:47 PM EDT for Boyd County, Carter County, Greenup County, Kentucky; Cabell County, Mason County, West Virginia; 5 counties in Ohio. It was in force for 58 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 7:47 PM EDT (23:47 UTC)
Expired
Jul 7, 2017, 8:45 PM EDT
In force
58 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Vinton County, OH, Cabell County, WV, Mason County, WV

The radar

The Charleston,WV radar (KRLX), 106 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:50 PM EDTTSTM WND DMG2 Ssw Coalton, OHTREES DOWN ALONG PRICES SWITCH RD.
Jul 7, 8:19 PM EDTTSTM WND DMG5 Sse Vinton, OHTREE DOWN ALONG STATE ROUTE 554. TIME ESTIMATED FROM RADAR.
Jul 7, 8:38 PM EDTTSTM WND DMGHenderson, WVTREE DOWN ALONG CHESTNUT ST. TIME ESTIMATED FROM RADAR.
Jul 7, 8:43 PM EDTTSTM WND DMG3 E Point Pleasant, WVTREE DOWN ALONG RIPLEY RD. TIME ESTIMATED FROM RADAR.
Jul 7, 8:44 PM EDTTSTM WND DMG1 W New Haven, WVTREE DOWN ALONG 5TH ST. TIME ESTIMATED FROM RADAR.
Jul 7, 8:44 PM EDTTSTM WND DMG1 Wnw Ceredo, WVTREE DOWN ALONG A STREET. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:27 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 678 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
678 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

153 
WUUS51 KRLX 072347
SVRRLX
KYC019-043-089-OHC053-079-087-105-163-WVC011-053-080045-
/O.NEW.KRLX.SV.W.0069.170707T2347Z-170708T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
747 PM EDT FRI JUL 7 2017

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Northern Boyd County in northeastern Kentucky...
  Greenup County in northeastern Kentucky...
  Carter County in northeastern Kentucky...
  Central Meigs County in southeastern Ohio...
  Gallia County in southeastern Ohio...
  Jackson County in southeastern Ohio...
  Southeastern Vinton County in southeastern Ohio...
  Lawrence County in southeastern Ohio...
  Northwestern Mason County in western West Virginia...
  North central Cabell County in central West Virginia...

* Until 845 PM EDT

* At 747 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles south of Chesterhill to near Vanceburg,
  moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Ashland, Portsmouth, Ironton, Jackson, Wellston, Point Pleasant,
  Grayson, Gallipolis, Coal Grove, Pomeroy, Olive Hill, Oak Hill, Rio
  Grande, Chesapeake, Racine, Rutland, Cannonsburg, Lake Vesuvius,
  Carter Caves State Park and Kenova.

This includes Interstate 64 in Kentucky between mile markers 151 and
190.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3833 8331 3834 8323 3873 8303 3876 8289
      3875 8288 3859 8285 3860 8274 3868 8276
      3868 8270 3885 8265 3886 8276 3895 8281
      3920 8276 3903 8179 3848 8231 3822 8309
      3827 8318 3819 8323 3821 8330
TIME...MOT...LOC 2347Z 325DEG 26KT 3937 8190 3863 8327 

HAIL...0.88IN
WIND...60MPH
 
$$

13
2 follow-up statements
684 
WWUS51 KRLX 080016
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
816 PM EDT FRI JUL 7 2017

KYC019-043-089-OHC053-079-087-105-163-WVC011-053-080045-
/O.CON.KRLX.SV.W.0069.000000T0000Z-170708T0045Z/
Boyd KY-Greenup KY-Carter KY-Meigs OH-Gallia OH-Jackson OH-Vinton OH-
Lawrence OH-Mason WV-Cabell WV-
816 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN BOYD...GREENUP...CARTER...CENTRAL MEIGS...GALLIA...
SOUTHERN JACKSON...SOUTHEASTERN VINTON...LAWRENCE...NORTHWESTERN
MASON AND NORTH CENTRAL CABELL COUNTIES...

At 816 PM EDT, severe thunderstorms were located along a line
extending from near Pomeroy to near Load, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Ashland, Portsmouth, Ironton, Jackson, Wellston, Point Pleasant,
Grayson, Gallipolis, Coal Grove, Pomeroy, Olive Hill, Oak Hill, Rio
Grande, Chesapeake, Racine, Rutland, Cannonsburg, Lake Vesuvius,
Carter Caves State Park and Kenova.

# 

This includes Interstate 64 in Kentucky between mile markers 151 and
190.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3833 8331 3834 8323 3873 8303 3876 8289
      3875 8288 3859 8285 3860 8274 3868 8276
      3868 8270 3885 8265 3886 8276 3888 8277
      3889 8277 3915 8247 3903 8179 3848 8231
      3822 8309 3827 8318 3819 8323 3821 8330
TIME...MOT...LOC 0016Z 333DEG 23KT 3907 8204 3852 8304 

HAIL...0.88IN
WIND...60MPH
 
$$

13
211 
WWUS51 KRLX 080032
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
832 PM EDT FRI JUL 7 2017

OHC079-080042-
/O.CAN.KRLX.SV.W.0069.000000T0000Z-170708T0045Z/
Jackson OH-
832 PM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
northeastern Kentucky...southeastern Ohio...and central and western
West Virginia.

LAT...LON 3833 8331 3834 8323 3855 8312 3863 8286
      3859 8285 3860 8274 3868 8276 3867 8267
      3884 8258 3884 8245 3914 8241 3903 8179
      3848 8231 3822 8309 3827 8318 3819 8323
      3821 8330
TIME...MOT...LOC 0032Z 333DEG 23KT 3896 8198 3842 8297 

$$

KYC019-043-089-OHC053-087-105-163-WVC011-053-080045-
/O.CON.KRLX.SV.W.0069.000000T0000Z-170708T0045Z/
Boyd KY-Greenup KY-Carter KY-Meigs OH-Gallia OH-Vinton OH-
Lawrence OH-Mason WV-Cabell WV-
832 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN BOYD...GREENUP...CARTER...CENTRAL MEIGS...GALLIA...
SOUTHEASTERN VINTON...LAWRENCE...NORTHWESTERN MASON AND NORTH CENTRAL
CABELL COUNTIES...

At 832 PM EDT, severe thunderstorms were located along a line
extending from New Haven to near Oldtown, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Ashland, Ironton, Point Pleasant, Grayson, Gallipolis, Coal Grove,
Pomeroy, Olive Hill, Rio Grande, Chesapeake, Racine, Rutland,
Cannonsburg, Lake Vesuvius, Carter Caves State Park, Kenova,
Catlettsburg, New Haven, Ceredo and Greenup.

# 

This includes Interstate 64 in Kentucky between mile markers 151 and
190.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3833 8331 3834 8323 3855 8312 3863 8286
      3859 8285 3860 8274 3868 8276 3867 8267
      3884 8258 3884 8245 3914 8241 3903 8179
      3848 8231 3822 8309 3827 8318 3819 8323
      3821 8330
TIME...MOT...LOC 0032Z 333DEG 23KT 3896 8198 3842 8297 

HAIL...0.88IN
WIND...60MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:20 PM EDT, 4 hours 27 minutes earlier.

Area forecast discussion, Jul 7, 3:20 PM EDT, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
320 PM EDT Fri Jul 7 2017

.SYNOPSIS...
Cold front crosses Saturday morning. Cooler and less humid
under high pressure Sunday. Unsettled weather returns next
week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 157 PM Friday...

A series of convective complexes will affect the area this
afternoon and tonight. Radar and sfc obs one complex spreading
showers and thunderstorms across southeast OH. This activity
will likely produce heavy rain and gusty winds up to 40 knots
across the northern sections late this afternoon and evening.

Models bring a second storm complex dropping southeast, closer
to the front, moving into an unstable area. Deep layered shear
increases to 50 knots, pwats around 2 inches and sfc CAPE
decreasing to 1000 J/Kg suggest storms could reaching severe
limits prior and after 00Z tonight. The major threat will be
damaging winds. There is a severe thunderstorm watch in effect
until 00Z Saturday.

The actual cold front crosses the area by 12Z Saturday and
exits the eastern mountains by mid morning. Conditions will
improve behind the front with drier airmass and high pressure
building from the west.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
As of 320 PM Friday...

With the cold front having exited the area, expecting a dry
period before more unsettled weather returns. Temperatures will
remain seasonal, but much drier air filtering in will keep
conditions pleasant. Used a blend of guidance.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 320 PM Friday...

Northwest flow will become more zonal as the overall longwave
pattern de-amplifies across the US. Multiple low pressure
centers well north of the area will continue sending waves of
energy southward, keeping periods of unsettled weather through
the week ahead.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 145 PM Friday...

Radar images show a thunderstorm complex moving southeast across
northern to central OH. This complex is expected to reach
southeast OH around 20Z, PKB around 21Z and CKB around 21-22Z.
Coded brief IFR conditions along the heavier showers. These
conditions are developing ahead of a cold front under high
instability and enough deep layered shear.

Models suggest there will be another batch of showers and
thunderstorms along the cold front. Although sfc CAPE will
decrease with the FROPA, but deep layered shear increase to
about 50 knots. These conditions bring supercell composite
parameter to about 5, conducive to severe weather. In fact, a
severe thunderstorm watch has been issued for portions of
southeast OH and WV until 00Z Saturday.

Estimated the timing of storms reaching northern sites and
included strong gusty winds. Overall, expect VFR conditions, but
MVFR/LIFR along showers and storms through tonight.

IFR possible in lingering showers/storms and post frontal
stratus into Saturday morning.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Convective winds could be stronger than
expected. Timing and duration of IFR/LIFR conditions may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    M    M    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    L
PKB CONSISTENCY  H    H    H    H    H    H    M    M    M    H    H    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    L

AFTER 18Z SATURDAY...
Dense valley fog possible Sunday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/DTC
NEAR TERM...ARJ/MZ
SHORT TERM...DTC
LONG TERM...DTC
AVIATION...ARJ
Hazardous weather outlook, Jul 7, 7:37 PM EDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
737 PM EDT Fri Jul 7 2017

OHZ066-067-075-076-WVZ009>011-017>020-026>032-039-040-525-526-082345-
Perry-Morgan-Athens-Washington-Wood-Pleasants-Tyler-Wirt-Calhoun-
Ritchie-Doddridge-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-
Upshur-Barbour-Northwest Randolph-Southeast Randolph-
737 PM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northeast West Virginia,
northern West Virginia and southern West Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms remain possible through tonight.

There is also a potential for pockets of heavy rain, or repetitive
storms. This could lead to isolated water issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

KYZ101>103-105-OHZ083>087-WVZ005>008-013>016-082345-
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha-
Roane-
737 PM EDT Fri Jul 7 2017

...SEVERE THUNDERSTORM WATCH 402 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia, southern
West Virginia and western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms remain possible through tonight.

There is also a potential for pockets of heavy rain, or repetitive
storms. This could lead to isolated water issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

VAZ003-004-WVZ024-025-033-034-515>524-082345-
Dickenson-Buchanan-Mingo-Logan-McDowell-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
737 PM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...Tonight.

There is a marginal risk of severe thunderstorms into tonight.
Damaging wind gusts are the most likely threat.

There is also a potential for pockets of heavy rain, or repetitive
storms. This could lead to isolated water issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jul 7, 6:38 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
638 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     E VIENNA                39.32N  81.54W
07/07/2017                   WOOD               WV   911 CALL CENTER

            TREES DOWN THROUGHOUT COUNTY.

&&

EVENT NUMBER RLX1700541

COOPER
Local storm report, Jul 7, 6:43 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
643 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     ATHENS                  39.33N  82.10W
07/07/2017                   ATHENS             OH   911 CALL CENTER

            NUMEROUS TREES DOWN IN THE CITY OF ATHEN

&&

EVENT NUMBER RLX1700542

SASAKI
Local storm report, Jul 7, 6:45 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
645 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     POMEROY                 39.03N  82.03W
07/07/2017                   MEIGS              OH   911 CALL CENTER

            TREES DOWN IN POMEROY

&&

EVENT NUMBER RLX1700543

SASAKI
Local storm report, Jul 7, 6:51 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
651 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     6 WSW DARWIN            39.12N  82.14W
07/07/2017                   MEIGS              OH   911 CALL CENTER

            TREES DOWN IN SCIPIO TOWNSHIP

&&

EVENT NUMBER RLX1700544

SASAKI
Local storm report, Jul 7, 7:07 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
707 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     REEDSVILLE              39.12N  81.75W
07/07/2017                   MEIGS              OH   911 CALL CENTER

            TREES DOWN IN REEDSVILLE

&&

EVENT NUMBER RLX1700545

SASAKI
Local storm report, Jul 7, 7:08 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
708 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     RACINE                  38.97N  81.91W
07/07/2017                   MEIGS              OH   911 CALL CENTER

            TREES DOWN IN RACINE

&&

EVENT NUMBER RLX1700546

SASAKI

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:36 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler, Wood39 min
Jul 7, 4:01 PM EDTSpecial Weather StatementRLXWood59 min
Jul 7, 4:14 PM EDTSpecial Weather StatementRLXHarrison31 min
Jul 7, 5:01 PM EDTSpecial Weather StatementRLXBarbour, Lewis, Taylor44 min
Jul 7, 5:34 PM EDTSpecial Weather StatementRLXBarbour41 min
Jul 7, 5:47 PM EDTSevere Thunderstorm WarningRLXBarbour, Pocahontas, Randolph, Upshur28 min
Jul 7, 2:07 PM EDTSpecial Weather StatementRLXPerry23 min
Jul 7, 2:12 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry33 min
Jul 7, 2:35 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Vinton25 min
Jul 7, 2:58 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Vinton, Washington47 min
Jul 7, 4:25 PM EDTSpecial Weather StatementRLXMeigs50 min
Jul 7, 6:07 PM EDTSpecial Weather StatementRLXGallia23 min
Jul 7, 6:17 PM EDTFlash Flood WarningRLXGallia, Jackson, Lawrence4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in West Virginia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.